# SDR 2000UALA00142

- Difficulty date: March 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Aircraft time: 60,738 hours, 34,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: R1631M11
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM WHEEL BINDING BETWEEN 0 DEGREES AND -2 DEGREES WITH NO PRESSURE ON YOKE.  SLOW SPEED TRIM WOULD NOT WORK AND USED STABILIZER BRAKE RELEASE.  ON DESCENT WHILE TRIMMING THE TRIM WHEEL BECAME STUCK AND ROLLED IN OPPOSITE DIRECTION UP TWO TURNS.  *S/D*  FOUND STABILIZER TRIM OPERATION NORMAL.  REPLACED MAIN ELECTRICACTUATOR PER MM 27-44-05 AS A PRECAUTION.  ACCOMPLISHED OP CHECK.  SYSTEM OPS CHECKS OK.
